MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, 2.5 X 6MM, PEEK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENODESIS SCREW, 2.5 X 6MM, PEEK; BONE FIXATION SCREW/PLATE
Model Number TENODESIS SCREW, 2.5 X 6MM, PEEK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a sl-band reconstruction the tip of the screw broke when it was inserted.The same screw was used to finish the surgery successfully and the broken piece remained inside the patient.The surgery was finished successfully and it was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence, via an x-ray, provided from the field of an unpackaged ar-1525ps, with batch number 11474059, revealed a damaged screw.Therefore, arthrex was able to deduce a most likely cause.The most likely cause can be misuse due to misaligned insertion or prying/leveraging the screw during insertion.

Brand Name
TENODESIS SCREW, 2.5 X 6MM, PEEK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21745557
Report Number1220246-2025-01162
Device Sequence Number15837073
Product Code HWC
UDI-Device Identifier00888867301801
UDI-Public(01)00888867301801(11)200810(17)250731(10)11474059
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberTENODESIS SCREW, 2.5 X 6MM, PEEK
Device Catalogue NumberAR-1525PS
Device Lot Number11474059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown